Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Low menstrual flow. Duphaston prescribed. Medical abortion done. Suggestions?


I have a decreased low menstrual flow after a medical abortion! My doctor prescribed duphaston which did not change much of my cycle! Could you please tell me whether this is a normal situation and how can I regulate my menstrual cycle back! Is it possible to take duphaston and oral contraceptives simultaneously!? I am really worried about my future pregnancies! Thank you
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,
its important to note that Duphaston is a hormone, thta helps in mimcking the normal hormonal levels in the body. This is a process that might take some time, at times up to three months. Taking other oral contraceptives mightnot really be of any help, for two main reasons. Firstly, the monitoring of their efficacy is relatively very difficult,a nd secondly, attenuation of hormonal side effects. I nwould suggest sticking to your physician s prescription and reporting any abnormal or unwanted side effects each time you notics any.
Thanks and hope this helps,
Luchuo, MD.
Answered: Sat, 27 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor